CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
Complexiton solutions of the (2+1)-dimensional dispersive long wave equation 期刊论文
CHINESE PHYSICS, 2007, 卷号: 16, 期号: 1, 页码: 6-15
Authors:  Chen Yong;  Fan En-Gui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multiple Riccati equations rational expansion method  complexiton solution  
A multiple Riccati equations rational expansion method and novel solutions of the Broer-Kaup-Kupershmidt system 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 197-203
Authors:  Wang, Q;  Chen, Y
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
New complexiton solutions of (1+1)-dimensional dispersive long wave equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 2, 页码: 224-230
Authors:  Chen, Y;  Wang, Q
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple Riccati equations rational expansion method  complexiton solution  (1+1)-dimensional dispersive long wave equation  
Multiple Riccati equations rational expansion method and complexiton solutions of the Whitham-Broer-Kaup equation 期刊论文
PHYSICS LETTERS A, 2005, 卷号: 347, 期号: 4-6, 页码: 215-227
Authors:  Chen, Y;  Wang, Q
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Whitham-Broer-Kaup equation  multiple Riccati equations rational expansion method  complexiton solution